Hi everybody...I am on 60mg of Methadone... I am on MMT (Methadone Maintenance Therapy) ex heroin addict.
I don't feel right.Since of start of therapy,I am suffering from some side-effects like ... Major lethargy,common headaches , DISPHORIA (instead of euphoria) , non-abitious , and i cannot concentrate on my literature that i have to study for my collagde... So, what is your suggestion? In 2 days I am visiting my doctor to discus whether or not to rise my dosage (whether or not it is about my dosage or really side-effects) and I think its BOTH..I need higher dosage ( i was on about 4-5grams of Heroin from Kosovo per day)... and i think Methadone is not right for me...I really would like Jurnista (hydromorphone) but it is only prescribed for people with cancer.So...what do you think?Is there any chance for me to get Jurnista? And what do you think about my symptoms and rising dosage...?
Thank you all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.